JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FURTHER EXPANSION AND SUMMATION FORMULAS INVOLVING THE HYPERHARMONIC FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FURTHER EXPANSION AND SUMMATION FORMULAS INVOLVING THE HYPERHARMONIC FUNCTION
Gaboury, Sebastien;
  PDF(new window)
 Abstract
The aim of the paper is to present several new relationships involving the hyperharmonic function introduced by Mez in (I. Mez, Analytic extension of hyperharmonic numbers, Online J. Anal. Comb. 4, 2009) which is an analytic extension of the hyperharmonic numbers. These relations are obtained by using some fractional calculus theorems as Leibniz rules and Taylor like series expansions.
 Keywords
fractional derivatives;generalized Taylor expansion;generalized Leibniz rules;integral analogue;summation formula;
 Language
English
 Cited by
 References
1.
A. T. Benjamin and D. Gaebler, and R. Gaebler, A combinatorial approach to hyperharmonic numbers, Integers 3 (2003), 1-9.

2.
J. H. Conway and R. K. Guy, The Book of Numbers, Sringer-Verlag, New York, 1996.

3.
A. Erdelyi, An integral equation involving Legendre functions, J. Soc. Indust. Appl. Math. 12 (1964), 15-30. crossref(new window)

4.
A. Erdelyi, W. Magnus, F. Oberhettinger, and F. Tricomi, Higher Transcendental Functions. Vols. 1-3, McGraw-Hill, New York, 1953.

5.
A. Erdelyi, W. Magnus, F. Oberhettinger, and F. Tricomi, Tables of Integral Transforms. Vols. 1-2, McGraw-Hill, New York, 1953.

6.
G. H. Hardy, Riemann's forms of Taylor's series, J. London. Math. Soc. 20 (1945), 48-57.

7.
O. Heaviside, Electromagnetic Theory. Vol. 2, Dover, New York, 1950.

8.
J.-L. Lavoie, T. J. Osler, and R. Tremblay, Fundamental properties of fractional derivatives via Pochhammer integrals, Lecture Notes in Mathematics, Springer-Verlag, 1976.

9.
J. Liouville, Memoire sur le calcul des differentielles a indices quelconques, J. de l'Ecole Polytechnique 13 (1832), 71-162.

10.
I. Mezo, Analytic extension of hyperharmonic numbers, Online J. Anal. Comb. 4 (2009), 9 pp.

11.
I. Mezo and A. Dil, Hyperharmonic series involving Hurwitz zeta function, J. Number Theory 130 (2010), no. 2, 360-369. crossref(new window)

12.
K. S. Miller and B. Ross, An introduction to the Fractional Calculus and Fractional Differential Equations, New York, Chichester, Brisbane, Toronto and Singapore, John Wiley and Sons, Wiley, New York, 1993.

13.
T. J. Osler, Fractional derivatives of a composite function, SIAM J. Math. Anal. 1 (1970), 288-293. crossref(new window)

14.
T. J. Osler, Leibniz rule for fractional derivatives generalized and an application to infinite series, SIAM J. Appl. Math. 18 (1970), 658-674. crossref(new window)

15.
T. J. Osler, Leibniz rule, the chain rule and Taylor's theorem for fractional derivatives, PhD Thesis, New York University, 1970.

16.
T. J. Osler, Mathematical notes: Fractional derivatives Leibniz rule, Amer. Math. Monthly 78 (1971), no. 6, 645-649. crossref(new window)

17.
T. J. Osler, Taylor's series generalized for fractional derivatives and applications, SIAM J. Math. Anal. 2 (1971), 37-48. crossref(new window)

18.
T. J. Osler, An integral analogue of Taylor's series and its use in computing Fourier's transform, Math. Comput. 26 (1972), 449-460.

19.
B. Riemann, Versuch einer allgemeinen Auffasung der Integration und Differentiation, The Collection Works of Bernhard Riemann, Dover New York, 1953.

20.
M. Riesz, L'integrale de Riemann-Liouville et le probleme de Cauchy, Acta Math. 81 (1949), 1-233. crossref(new window)

21.
L. J. Slater, Generalized Hypergeometric Functions, Cambridge University Press London, 1966.

22.
R. Tremblay, Une contribution a la theorie de la derivee fractionnaire, PhD Thesis, Laval University, Canada, 1974.

23.
J.-L. Lavoie, T. J. Osler, and R. Tremblay, Fundamental properties of fractional derivatives via Pochhammer integrals, Lecture Notes in Mathematics, Springer-Verlag, 1976.

24.
R. Tremblay and B. J. Fugere, The use of fractional derivatives to expand analytical functions in terms of quadratic functions with applications to special functions, Appl. Math. Comput. 187 (2007), no. 1, 507-529. crossref(new window)

25.
R. Tremblay, S. Gaboury, and B.-J. Fugere, A new Leibniz rule and its integral analogue for fractional derivatives, Integral Transforms Spec. Funct. 24 (2013), no. 2, 111-128. crossref(new window)

26.
R. Tremblay, S. Gaboury, and B.-J. Fugere, Taylor-like expansion in terms of a rational function obtained by means of fractional derivatives, Integral Transforms Spec. Funct. 24 (2013), no. 1, 50-64. crossref(new window)

27.
Y. Watanabe, Zum Riemanschen binomischen Lehrsatz, Proc. Phys. Math. Soc. Japan 14 (1932), 22-35.